# SDR 2021F00348

- Difficulty date: December 15, 2021
- Submitted: December 15, 2021
- Operation: General aviation
- Aircraft: N63978
- Make and model: Beech C-99
- Aircraft serial: U171
- Aircraft time: 35,686 hours, 55,265 cycles
- Engine: Pwa PT6A36
- Engine time: 31,487 hours, 44,330 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 2581
- Condition: None
- Location: Zone 100
- Component: Hyd Power Pack, NA
- Component part number: 9938800211
- Stage of operation: DE
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS COMPLETING A REVENUE FLIGHT FROM MHT TO RUT.  HE STATED THAT WHEN APPROACHING RUT HE HAD 3 GREEN LIGHTS BUT THE HYDRAULIC PRESSURE DROPPED, THE LANDING GEAR BREAKER POPPED AND HE DIDN’T FEEL THE GEAR HAD FULLY EXTENDED. HE DID NOT DECLARE AN EMERGENCY. THE PILOT PERFORMED A FLYBY AT RUT AND GROUND MAINTENANCE REPORTED TO HIM THAT THE NOSE GEAR WAS NOT FULLY DOWN. HE USED THE EMERGENCY HAND PUMP TO SUCCESSFULLY COMPLETE THE GEAR EXTENSION. 

THE PILOT LANDED WITHOUT INCIDENT ON RUNWAY 31 AT RUT. THE AIRCRAFT WAS FERRIED (GEAR DOWN) TO ITS MAINTENANCE BASE AT MHT THE SAME DAY, WHERE THE LANDING GEAR HYDRAULIC POWER PACK MOTOR WAS CHANGED AND THE AIRCRAFT PLACED BACK IN SERVICE.

THE FAILED MOTOR WAS INSTALLED ON 10/28/2020 AND HAD 323.2 HRS AND 431 LANDINGS SINCE OVERHAUL. OVERHAUL IS DUE AT 10,000 LANDINGS.
